# SDR FDEA201507192264

- Difficulty date: July 19, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 666 hours, 24,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 89996
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS DON'T ILLUMINATE DURING TEST.  R & R EMER EXIT LIGHT BATTERY PACK.  OPERATIONS CHECKED GOOD IAW AMM  33-51-07-2.
